# SDR SIMA20171220002

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 33,136 hours, 28,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK,  FOUND THE LT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  . R & R THE RT EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10,.  OPS CHECKED GOOD.
